| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that product has a defect (bended guidewire) so can't be used with patient and need to open new package.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported that product has a defect (bended guidewire) so can't be used with patient and need to open new package.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of applicable information, the following was concluded: the complaint of kinked guidewire is confirmed; however, the root cause could not be determined.Three photographs of a nitinol guidewire were returned for evaluation.An initial visual observation of the photographs showed a kink in the guidewire near the distal end of the guidewire.What appears to be use residue was observed on the sample in one of the returned photographs.The other photographs showed the guidewire in a plastic bag.The weld tip appears to be present and intact.No further details of the damage were observed in the returned photographs.This complaint will be recorded for future trending and monitoring purposes.
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a bent guidewire is confirmed and was determined to be use related.The product returned for evaluation was an ir guidewire in its plastic hoop.The tip of the blue end cap on the plastic hoop was broken off.The guidewire was observed to be bent near the distal end.Light use residue was observed on the guidewire.Microscopic inspection of distal end of the guidewire confirmed a bend in the guidewire.The guidewire core wire and coil wire were intact.The bend in the guidewire likely occurred during insertion or retraction of the guidewire against resistance.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description